# SDR CALA9900107

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Line
- Condition: Frayed
- Location: Lt, Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT AND RT OVERWING EMERGENCY ESCAPE LINES FRAYED.  NEW ESCAPE LINE WAS INSTALLED IAW SRM 51-30-1 AND MM 25-61-00, FIGURE 202.
